PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the cyclicity of the 2-class group of the fields $\mathbb{Q}(i,\sqrt{p_1},\dots,\sqrt{p_n})$

Volume 196 / 2020

Ahmed Dakkak, Said Essahel, Ali Mouhib Acta Arithmetica 196 (2020), 53-68 MSC: 11R11, 11R21, 11R29, 11R37. DOI: 10.4064/aa190618-16-12 Published online: 15 June 2020

Abstract

Let $n\geq 2$ be an integer and $p_1,\ldots ,p_n$ be distinct odd prime integers. We give the list of all imaginary multiquadratic number fields $ K_n=\mathbb {Q}(i,\sqrt {p_1},\ldots ,\sqrt {p_n})$ that have a cyclic 2-class group.

Authors

  • Ahmed DakkakSidi Mohammed Ben Abdellah University
    Sciences and Engineering Laboratory
    Polydisciplinary Faculty of Taza
    Taza-Gare PB 1223
    Taza, Morocco
    e-mail
  • Said EssahelSidi Mohammed Ben Abdellah University
    Sciences and Engineering Laboratory
    Polydisciplinary Faculty of Taza
    Taza-Gare PB 1223
    Taza, Morocco
    e-mail
  • Ali MouhibSidi Mohammed Ben Abdellah University
    Sciences and Engineering Laboratory
    Polydisciplinary Faculty of Taza
    Taza-Gare PB 1223
    Taza, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image